Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Search Forums

Notices

Showing results 1 to 1 of 1
Search took 0.00 seconds.
Search: Posts Made By: suni
Forum: Aromasin 04-03-2011, 05:28 PM
Replies: 6
Views: 9,500
Posted By suni
side effects are awful

Aromasin is the 4th drug they have put me on in 2 years. I seem to have an allergy to each one, hair loss, extreme pain to the point I can not get out of bed to go pee let alone have a nice day....
Showing results 1 to 1 of 1

 
Forum Jump

This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:24 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.